MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L); DENTAL IMPLANT
Catalog Number BNES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per indicated: the mount won't come off.The implant mount was too hard and could not be removed.Therefore, the doctor removed it and replaced it with a different product.Tooth site # 30.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnes505, 3i t3 short external hex parallel walled implant with dcd, 5mm(d) x 5mm(l) for evaluation.Visual and functional evaluation was performed.The returned implant and bundle mount have signs of use, and apparent bone / tissue was seen attached to the implant's external threads.During a functional / physical test the abutment did not disengage/release from the implant as intended.Some damage was seen on the abutment's collar likely due to the removal process.Dhr review was completed for the subject lot number 2019080043.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019080043 for similar events and no other complaint was identified.The customer did submit images for the reported event.Based on the investigation and risk management file review as per rm-00053-haz rev 13, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did occur.During a functional / physical test the abutment did not disengage/release from the implant as intended.The reported even was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23052084
Report Number0001038806-2025-02157
Device Sequence Number9824966
Product Code DZE
UDI-Device Identifier00844868033592
UDI-Public(01)00844868033592(17)241001(10)2019080043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2024
Device Catalogue NumberBNES505
Device Lot Number2019080043
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic